# SDR AALA20020763

- Difficulty date: May 28, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 3350 · Emergency Lighting
- Part: Connecting Rod
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE FLOOR LEVEL FORWARD GALLEY OUTBOARD EMERGENCY EXIT LIGHTS INOPERATIVE.  RECONNECTED EMERGENCY EXIT LIGHT CONNECTOR FOR FLOOR LEVEL FORWARD GALLEY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
